Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Welchol

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-06-2007, 09:10 PM
John Wald
Guest
 
Posts: n/a
Default Pain

I have been taking all of the pills for Cholesteral, I am not over weight at all, my Dr. put me on WelChol 6 Tablets a day, 3 in the morning, and 3 at bedtime with food. They are 625 MG a pill. I have pain in my upper left chest and also from my knees down to my feet, this drug is my only hope other wise I'm on my own the Dr. said. Eat healthy foods and Excersie everyday, watch what you eat. I'm going to continue taking this drug tell I run out and go back to the Dr. and get blood work done, if my cholesteral goes down I will continue taking it, if not I'm going off of it and doing it the natural healthy way, I do beleave these pills are not good for all of us. I feel in my heart eat healthy foods and excersie is the best way to go. Good Luck Everyone!!!! John Wald
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:42 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.